Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3770
Title: SIMPLE STOCHASTIC-MODEL FOR RESONANT ACTIVATION
Authors: VAN DEN BROECK, Christian 
Issue Date: 1993
Publisher: AMERICAN PHYSICAL SOC
Source: PHYSICAL REVIEW E, 47(6). p. 4579-4580
Abstract: We present three variants of an extremely simple stochastic model, one of which does not display a ''resonant phenomenon'' discussed recently [Ch. Doering and C. Gadoua, Phys. Rev. Lett. 69, 2318 (1992)], while the other two variants do.
Notes: LUC, B-3590 DIEPENBEEK, BELGIUM.VANDENBROECK, C, UNIV CALIF SAN DIEGO, LA JOLLA, CA 92093 USA.
Document URI: http://hdl.handle.net/1942/3770
ISI #: A1993LJ15200092
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

91
checked on May 22, 2022

Page view(s)

46
checked on May 20, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.